Per citar aquest document: http://ddd.uab.cat/record/28265
Pullbacks and universal catenarity
Jarboui, N.
Jerbi, A.

Data: 2008
Resum: This paper deals with the universal catenarity of a pullback construction ring. It seeks necessary and sufficient conditions for such a pullback to have the universal catenarity, improving some known results. Its main result leads to new examples of universally catenarian domains.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 365-375, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_52208_06


11 p, 132.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2008-08-21, darrera modificació el 2016-06-12



   Favorit i Compartir